Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 44, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2011, 4:25 AM CDT for Benton County, Carroll County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 4:25 AM CDT (09:25 UTC)
- Expired
- Apr 9, 2011, 5:04 AM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR
The radar
The Springfield radar (KSGF), 99 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
414
WUUS54 KTSA 090925
SVRTSA
ARC007-015-091030-
/O.NEW.KTSA.SV.W.0044.110409T0925Z-110409T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
425 AM CDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 530 AM CDT
* AT 419 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GARFIELD...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BEAVER...EUREKA SPRINGS...GRANDVIEW...BERRYVILLE...URBANETTE...OAK
GROVE...RULE...GREEN FOREST AND CARROLLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3624 9330 3630 9366 3631 9366 3630 9371
3637 9403 3650 9400 3650 9330 3649 9329
TIME...MOT...LOC 0925Z 274DEG 35KT 3644 9389
$$3 follow-up statements
081
WWUS54 KTSA 090936
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 AM CDT SAT APR 9 2011
ARC007-090945-
/O.CAN.KTSA.SV.W.0044.000000T0000Z-110409T1030Z/
BENTON AR-
436 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...
THE STORM HAS MOVED EAST AND OUT OF BENTON COUNTY.
LAT...LON 3624 9330 3641 9386 3649 9386 3650 9330
3649 9329
TIME...MOT...LOC 0935Z 276DEG 36KT 3644 9376
$$
ARC015-091030-
/O.CON.KTSA.SV.W.0044.000000T0000Z-110409T1030Z/
CARROLL AR-
436 AM CDT SAT APR 9 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
NORTHERN CARROLL COUNTY...
AT 430 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUSCH...MOVING
EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EUREKA
SPRINGS...OAK HILL...PLEASANT RIDGE...GRANDVIEW...BERRYVILLE...
URBANETTE...OAK GROVE...GREEN FOREST...COIN...DENVER AND CARROLLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3624 9330 3641 9386 3649 9386 3650 9330
3649 9329
TIME...MOT...LOC 0935Z 276DEG 36KT 3644 9376
$$134
WWUS54 KTSA 090949
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT SAT APR 9 2011
ARC015-091030-
/O.CON.KTSA.SV.W.0044.000000T0000Z-110409T1030Z/
CARROLL AR-
449 AM CDT SAT APR 9 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
NORTHEASTERN CARROLL COUNTY...
AT 448 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANDVIEW...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
URBANETTE...OAK GROVE...COIN AND DENVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3631 9330 3644 9367 3649 9366 3650 9330
3649 9329
TIME...MOT...LOC 0949Z 275DEG 36KT 3645 9361
$$043
WWUS54 KTSA 091004
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
504 AM CDT SAT APR 9 2011
ARC015-091014-
/O.CAN.KTSA.SV.W.0044.000000T0000Z-110409T1030Z/
CARROLL AR-
504 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
LAT...LON 3631 9330 3644 9367 3649 9366 3650 9330
3649 9329
TIME...MOT...LOC 1004Z 271DEG 36KT 3646 9343
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:12 AM CDT, 13 minutes earlier.
Area forecast discussion, Apr 9, 4:12 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT SAT APR 9 2011
.DISCUSSION...
THE LAST OF THE STORMS WILL BE EXITING THE NORTHEAST CORNER OF THE
FORECAST AREA WITHIN ANOTHER HOUR OR SO. ANOTHER VERY WARM AND
HUMID DAY WILL THEN ENSUE WITH TEMPERATURES AT OR ABOVE THOSE SEEN
FRIDAY GIVEN EVEN LESS CLOUD COVER TODAY. AFTERNOON TEMPERATURES
WILL ONCE AGAIN BE NEAR THE RECORD HIGHS. SOUTHERLY WINDS WILL BE
ON THE INCREASE TODAY AND WILL RESULT IN A VERY HIGH FIRE DANGER
DESPITE THE HIGH DEWPOINTS. WILL ISSUE A FIRE DANGER STATEMENT FOR
ALL AREAS TODAY.
A STRONG STORM SYSTEM WILL PASS WELL TO OUR NORTH SUNDAY AND
SUNDAY NIGHT. THE TRAILING DRYLINE WILL MOVE INTO THE NORTHWEST
PART OF OUR FORECAST AREA BY MIDDAY AND ADVANCE SLOWLY EAST
THROUGH THE AFTERNOON. FIRE WEATHER CONDITIONS WILL WORSEN BEHIND
THE DRYLINE SUNDAY AFTERNOON AND WILL KEEP THE FIRE WEATHER WATCH
AS IS. IT LOOKS LIKE A MARGINAL SITUATION FOR OUR AREA WITH THE
STRONGER WINDS EXPECTED TO BE TO OUR WEST AND NORTH SUNDAY
AFTERNOON.
SCATTERED THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG THE DRYLINE
SUNDAY AFTERNOON AND EVENING WITH DAMAGING WINDS BEING THE MAIN
SEVERE WEATHER THREAT. A COLD FRONT WILL OVERTAKE THE DRYLINE
SUNDAY NIGHT AND SHOULD BRING AN END TO THE PRECIPITATION BY
MONDAY MORNING. DRY AND SEASONABLE WEATHER WILL THEN PREVAIL FOR
THE FIRST PART OF THE UPCOMING WEEK.
THE NEXT STORM SYSTEM WILL AFFECT THE AREA FROM WEDNESDAY NIGHT
INTO FRIDAY. THIS SYSTEM WILL BRING ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS BUT AS OF NOW IT DOES NOT LOOK LIKE ANY DROUGHT
BUSTING RAINS ARE IN THE OFFING ANYTIME SOON.
WENT AT OR ABOVE MOST GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS
WITH A BLEND OF THE ECMWF AND GFS MOS TEMPERATURES LOOKING GOOD IN
THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 90 71 85 50 / 10 10 40 20
FSM 90 67 86 55 / 10 10 40 50
MLC 87 70 85 52 / 10 10 30 30
BVO 90 67 85 47 / 10 10 30 20
FYV 88 66 82 51 / 10 10 50 50
BYV 87 66 82 51 / 10 10 40 60
MKO 88 69 85 51 / 10 10 40 30
MIO 89 69 83 50 / 10 10 40 30
F10 87 70 85 50 / 10 10 30 30
HHW 88 68 86 56 / 10 10 30 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 10 PM SUNDAY FOR OKZ054-
OKZ059-OKZ064-OKZ065.
AR...NONE.
&&
SHORT TERM...23
LONG TERM....05
PLATEHazardous weather outlook, Apr 9, 1:35 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT SAT APR 9 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
135 AM CDT SAT APR 9 2011
...SEVERE THUNDERSTORMS OCCURRING ACROSS PARTS OF NORTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REST OF TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA...MAINLY NORTH OF HIGHWAY 412.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA...MAINLY NORTH OF HIGHWAY 412
ONSET...ONGOING.
DISCUSSION...
ONGOING SEVERE STORMS CONTINUE TO MOVE EAST ACROSS NORTHEAST
OKLAHOMA OVERNIGHT. WHILE THE TORNADIC RISK HAS DECREASED
...DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL REMAIN THE MAIN
THREATS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGEMENT AND OTHER CITY AND COUNTY OFFICIALS ACROSS
PARTS OF NORTHEAST OKLAHOMA...EAST OF U.S 75 AND NORTH OF HIGHWAY
412 SHOULD CONTINUE TO MONITOR AS THE STORMS MOVE EAST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE THROUGH THE WEEKEND. THERE IS
POTENTIAL THAT CONDITIONS COULD APPROACH CRITICAL LEVELS ACROSS
PORTIONS OF EASTERN OKLAHOMA SUNDAY AFTERNOON...DEPENDING ON HOW
FAR EAST THE DRYLINE MOVES. FOR THIS REASON...A FIRE WEATHER WATCH
IS IN EFFECT FOR AREAS MAINLY WEST OF HIGHWAY 75 IN NORTHEAST
OKLAHOMA.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF
A PACIFIC FRONT OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SUNDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY HAZARDS.
SOUTH WINDS WILL BE QUITE STRONG AS WELL THROUGH THE
WEEKEND...WITH SPEEDS IN THE 20 TO 30 MPH RANGE WITH GUSTS NEAR 40
MPH POSSIBLE.
A PAIR OF UPPER DISTURBANCES WILL AFFECT THE REGION AROUND THE
MIDDLE OF NEXT WEEK...BRINGING WITH IT CHANCES FOR THUNDERSTORMS.
WINDS WILL ALSO BE STRONGER...THUS THE FIRE DANGER WILL REMAIN
ELEVATED.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
FIRE MANAGEMENT AGENCIES WILL NEED TO MONITOR THE LATEST FORECASTS
GIVEN THE RECENT DROUGHT CONDITIONS AND A MORE ACTIVE SPRINGTIME
PATTERN IN PLACE. AN ELEVATED FIRE DANGER IS EXPECTED TO CONTINUE
THROUGH THE NEXT 7 DAYS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 9, 2:01 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM HAIL 3 E OOLOGAH 36.45N 95.65W
04/09/2011 E1.75 INCH ROGERS OK BROADCAST MEDIA
&&
BLHSpecial weather statement, Apr 9, 2:14 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT SAT APR 9 2011
OKZ055-056-090800-
NOWATA OK-WASHINGTON OK-
214 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA AND WASHINGTON
AT 214 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
COPAN...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...LENAPAH...WANN...COPAN AND SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3694 9542 3694 9543 3683 9543 3682 9601
3699 9600 3700 9541
TIME...MOT...LOC 0714Z 264DEG 36KT 3690 9593
LACYLocal storm report, Apr 9, 2:17 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM HAIL VERA 36.45N 95.88W
04/09/2011 E1.75 INCH WASHINGTON OK BROADCAST MEDIA
&&
BLHSpecial weather statement, Apr 9, 2:30 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT SAT APR 9 2011
OKZ057-058-090830-
CRAIG OK-OTTAWA OK-
230 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG AND OTTAWA
AT 228 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PYRAMID
CORNERS...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MIAMI...COMMERCE...AFTON...FAIRLAND...
NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICHER...
VINITA...WHITE OAK...PYRAMID CORNERS...BLUEJACKET AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
A 55 MPH WIND GUST WAS REPORTED FROM THE MESONET STATION ABOUT 7
MILES EAST OF CENTRALIA AT 220 AM CDT.
LAT...LON 3699 9462 3669 9461 3668 9500 3659 9501
3660 9527 3700 9522
TIME...MOT...LOC 0728Z 261DEG 30KT 3681 9516
LACYSpecial weather statement, Apr 9, 3:45 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 AM CDT SAT APR 9 2011
ARZ001-090930-
BENTON AR-
345 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
AT 341 AM CDT...STRONG THUNDERSTORMS WERE IN SOUTHERN MISSOURI...
ALONG THE MISSOURI BORDER NORTHEAST OF GRAVETTE. THESE STORMS ARE MOVING
EAST AT 40 MPH. IF THE SOUTHERN END OF THIS CLUSTER OF STORMS TURNS
SOUTHEAST...THEY WILL AFFECT FAR NORTHERN PORTIONS OF BENTON COUNTY.
SOME LOCATIONS THAT MIGHT BE AFFECTED BY INCLUDE...HILL TOP...
SULPHUR SPRINGS...PEA RIDGE...GATEWAY... HIWASSE...BELLA VISTA AND
GARFIELD.
WIND GUSTS TO 40 MPH ARE POSSIBLE. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A
WARNING.
LAT...LON 3642 9386 3642 9444 3650 9447 3650 9386
TIME...MOT...LOC 0841Z 269DEG 36KT 3649 9437Special weather statement, Apr 9, 4:15 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CDT SAT APR 9 2011
ARZ001-002-011-090945-
BENTON AR-CARROLL AR-MADISON AR-
415 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL...NORTHEASTERN BENTON AND NORTHERN MADISON
AT 415 AM CDT...A STRONG THUNDERSTORM WAS CENTERED ABOUT 2 MILES
WEST OF WALNUT HILL...MOVING EAST SOUTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT
HILL...OAK HILL...BLAND...HILL TOP...PLEASANT RIDGE...
GATEWAY...LOOKOUT...LARUE...AVOCA...GARFIELD...EUREKA
SPRINGS...BEAVER LAKE...GRANDVIEW...BUSCH...BEAVER AND CLIFTY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3616 9375 3639 9410 3650 9408 3649 9359
TIME...MOT...LOC 0915Z 288DEG 32KT 3641 9401The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:45 AM CDT | Special Weather Statement | TSA | Benton | 45 min |
| Apr 9, 4:15 AM CDT | Special Weather Statement | TSA | Carroll | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.